# SDR AALA200800746

- Difficulty date: March 28, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 57,847 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD SEAT ROW 28 TO AFT OF CABIN INOPERATIVE.  RESEATED BATTERY PACK FOR EMERGENCY LIGHT AT OVERHEAD SEAT ROW 28 TO AFT OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
